Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Constant light brown spotting between periods. Taking Marvalon. How to get relief of the spotting?

Hi, I have recently experienced constant light brown spotting on a daily basis inbetween my periods. Is there any way to eradicate this? I ve been on the same pill (marvalon) for over 3 years now and it has done good things for my skin, but I wanted to know whether it could be having an effect. I would do anything to stop this and return to my normal on / off cycle. Thanks. Liz
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
I think this is breakthrough bleeding, common with birth control pills.
You need to ask your health care provider to change the preparation / switch to higher hormone content pill.
Take care.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor